American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R34) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] King Fai Lai, Ignazio Longhi, Ki-Seng Tan and Fabien Trihan. An example of non-cotorsion Selmer group. Proc. Amer. Math. Soc. 143 (2015) 2355-2364.
Abstract, references, and article information   
View Article: PDF

[2] Aristides Kontogeorgis. Constructing class invariants. Math. Comp. 83 (2014) 1477-1488.
Abstract, references, and article information   
View Article: PDF

[3] J.-L. Waldspurger. L'endoscopie tordue n'est pas si tordue. Memoirs of the AMS 194 (2008) MR 2418405.
Book volume table of contents   

[4] Barry Mazur and Karl Rubin. Kolyvagin systems. Memoirs of the AMS 168 (2004) MR 2031496.
Book volume table of contents

[5] Yi Ouyang. The universal norm distribution and Sinnott's index formula. Proc. Amer. Math. Soc. 130 (2002) 2203-2213. MR 1896399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jeff Hooper, Victor Snaith and Minh van Tran. The second Chinburg conjecture for quaternion fields. Memoirs of the AMS 148 (2000) MR 1787250.
Book volume table of contents   

[7] René Schoof. Minus class groups of the fields of the $l$-th roots of unity. Math. Comp. 67 (1998) 1225-1245. MR 1458225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Yuval Z. Flicker, Claus Scheiderer and R. Sujatha. Grothendieck's theorem on non-abelian $H^2$ and local-global principles . J. Amer. Math. Soc. 11 (1998) 731-750. MR 1608617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Amnon Besser. On the Kolyvagin cup product. Trans. Amer. Math. Soc. 349 (1997) 4635-4657. MR 1390968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] A. Omrani and A. Shokrollahi. Computing irreducible representations of supersolvable groups over small finite fields . Math. Comp. 66 (1997) 779-786. MR 1408377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Hans Opolka. Norm exponents and representation groups . Proc. Amer. Math. Soc. 111 (1991) 595-597. MR 1047006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Mel Bienenfeld. An \'etale cohomology duality theorem for number fields with a real embedding . Trans. Amer. Math. Soc. 303 (1987) 71-96. MR 896008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Wayne Raskind. A finiteness theorem in the Galois cohomology of algebraic number fields . Trans. Amer. Math. Soc. 303 (1987) 743-749. MR 902795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] W. Hürlimann and D. Saltman. On the exponent of norm residue groups . Proc. Amer. Math. Soc. 93 (1985) 417-419. MR 773993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1